MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number DXW150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Halo (2227)
Date of Event 10/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the dxw150 12.0 diopter model intraocular lens (iol) was implanted into the patient¿s operative eye.In a secondary surgical procedure, the iol was explanted due to complaints of halo effect and poor vision; replacement iol information is unknown.The suspect iol is not available for return as it was discarded.No further information is available.
 
Additional Manufacturer Narrative
Additional information: sections a-4 patient weight and a-5 patient ethnicity and race: unknown/asked information unavailable.Section h3-81: the device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information was received through follow-up confirming no incision enlargement, serious patient injury, suture(s), and vitrectomy.The explanted dxw150 12.0 diopter lens was replaced with a non-j&j iol.Patient outcome post-lens exchange was reported as resolution of symptoms.Patient demographics information was also provided.No further information is available.The following fields were updated based on the information received through follow-up: section a-3 patient gender: male, initially reported as no information.Section a-4 patient weight in pounds: 251.Section a-5 patient ethnicity: not hispanic or latino.Section a-5 patient race: white.Section b-3 date of event: 10/31/2023.Section d-6a date implanted: (b)(6) 2023.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key18575611
Report Number3012236936-2024-00180
Device Sequence Number12743415
Product Code HQL
UDI-Device Identifier05050474762817
UDI-Public(01)05050474762817(17)260813
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/13/2026
Device Model NumberDXW150
Device Catalogue NumberDXW150U120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2023
Supplement Date Received by Manufacturer01/30/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date02/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight114 KG
Patient EthnicityNon Hispanic
Patient RaceWhite